Alert archive / Indiana / Flash Flood Warnings in 2025

Flash Flood Warning 15, NWS Indianapolis, IN

May 8, 2025Morgan County, Putnam County, Indiana

NWS Indianapolis, IN issued this flash flood warning at May 8, 2025, 3:00 PM EDT for Morgan County, Putnam County, Indiana. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2025, 3:00 PM EDT (19:00 UTC)
Expired
May 8, 2025, 4:25 PM EDT
In force
85 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Morgan County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 46 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

580 
WGUS53 KIND 081900
FFWIND
INC109-133-082200-
/O.NEW.KIND.FF.W.0015.250508T1900Z-250508T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
300 PM EDT Thu May 8 2025

The National Weather Service in Indianapolis has issued a

* Flash Flood Warning for...
  Northwestern Morgan County in central Indiana...
  Southeastern Putnam County in west central Indiana...

* Until 600 PM EDT.

* At 300 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. 2 to 2.5 inches of rain have 
  fallen over southeast Putnam County since 145 pm. Additional 
  rainfall amounts of 1 to 1.5 inches are possible in the warned 
  area. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Cloverdale and Belle Union.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3962 8685 3962 8667 3949 8669 3950 8689

FLASH FLOOD...RADAR INDICATED

$$

Ryan
2 follow-up statements
868 
WGUS73 KIND 081959
FFSIND

Flash Flood Statement
National Weather Service Indianapolis IN
359 PM EDT Thu May 8 2025

INC109-133-082200-
/O.CON.KIND.FF.W.0015.000000T0000Z-250508T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morgan IN-Putnam IN-
359 PM EDT Thu May 8 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING 
FOR NORTHWESTERN MORGAN AND SOUTHEASTERN PUTNAM COUNTIES...

At 359 PM EDT, Doppler radar indicated thunderstorms had moved south 
of the warned area. Between 2 and 3 inches of rain have fallen 
across southeast Putnam County. Flash flooding is ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Cloverdale and Belle Union.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3962 8685 3962 8667 3949 8669 3950 8689

FLASH FLOOD...RADAR INDICATED

$$

Ryan
770 
WGUS73 KIND 082025 RRA
FFSIND

Flash Flood Statement
National Weather Service Indianapolis IN
425 PM EDT Thu May 8 2025

INC109-133-082035-
/O.CAN.KIND.FF.W.0015.000000T0000Z-250508T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morgan IN-Putnam IN-
425 PM EDT Thu May 8 2025

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN MORGAN AND 
SOUTHEASTERN PUTNAM COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3962 8685 3962 8667 3949 8669 3950 8689

$$

Ryan

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at May 8, 2:13 PM EDT, 47 minutes earlier. Its key messages:

  • Scattered to numerous showers and storms today especially south of I-70. Locally heavy rain is possible this afternoon.
  • Briefly cooler through Friday, then warmer temperatures this weekend into early next week
  • Rain and storm chances return Monday into Wednesday
Area forecast discussion, May 8, 2:13 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
213 PM EDT Thu May 8 2025

.KEY MESSAGES...

- Scattered to numerous showers and storms today especially south of
  I-70. Locally heavy rain is possible this afternoon.

- Briefly cooler through Friday, then warmer temperatures
  this weekend into early next week

- Rain and storm chances return Monday into Wednesday

&&

.FORECAST UPDATE...
Issued at 1111 AM EDT Thu May 8 2025

Forecast did not require more than minor adjustments for the morning
update. Keeping an eye on the showers and storms across the south,
which are currently slowly drifting northward with lightning just to
the SW. These showers and storms are expected to creep northward
during the afternoon, but should still largely stay within the
southern half of the forecast area. An additional line of storms
over northern Indiana may also slide into the northern portion of
our forecast area this afternoon but confidence is low on how far
south they will get. There isn't much large scale forcing to work
with today, hence the slow movement.

&&

.SHORT TERM (Today and tonight)...
Issued at 237 AM EDT Thu May 8 2025

A weakening upper level low to the west of central Indiana early
this morning will get absorbed into a sharp upper trough moving
across the northeast USA. This will result in some rain chances
today, especially across the southern half of the area.

Early this morning...

Moisture has increased across much of central Indiana as moisture
from the weakening upper low to the west gets pulled into the area.
Some weak lift is generating some light showers in the far southern
area. Isolated showers and some thunder was across the north.

Weak forcing will continue across central Indiana during this
period, with isolated to scattered showers around. Some weak
instability aloft could continue bring a few rumbles of thunder.

Today...

Moisture will continue across much of the area this morning, but as
the upper trough and a secondary surface boundary move in this
afternoon, moisture will begin to be shunted south. Some isolated to
widely scattered showers will continue this morning, but as
instability increases along with forcing from the upper trough,
coverage of rain will increase some.

Instability still won't be impressive, and shear will be very weak.
Thus. not expecting any severe storms. However, given weak steering
flow, storms will be slow moving and could produce locally heavy
rainfall. HREF local probability matched mean shows potential for a
couple of inches in isolated areas.

Given the expected timing of the system, areas south of I-70 have
the highest chances for rain today. Will go high chance category to
low likely PoPs south, tapering quickly to low or no PoPs south of I-
70 this afternoon.

Temperatures will peak in the mid 60s far northeast to the lower 70s
for much of the remainder of the area.

Tonight...

Will keep some slight chance PoPs early in the far south to account
for any lingering rain with the system. Otherwise, drier air will
move in from the north, providing clearing skies and much cooler
temperatures. Lows will range from the upper 30s in the far north to
the middle 40s south.

&&

.LONG TERM (Friday through Wednesday)...
Issued at 237 AM EDT Thu May 8 2025

Friday through Sunday...

Surface high pressure will be in control at the surface for much of
this period, and upper ridging will be trying to nose in from the
west. A weak cold front will try and sneak in on Saturday night, but
with no upper support and no significant moisture, dry weather will
continue.

Friday will be the coolest day with highs in the 60s, but highs in
the 70s return for the weekend. Lows will warm from the 40s Friday
night to the mid and upper 50s by Sunday night.

Will have to watch for the potential of the northwest forecast area
getting some colder air from Lake Michigan behind the weak front
Saturday night, which would return lows to the 40s there briefly.

Monday and beyond...

An upper low in the Gulf states will move northeast into the
northeastern USA through Wednesday. At the surface, a weak surface
low will accompany it. This will result in rain chances through this
period. Highest PoPs will be during the afternoon and early evening
hours when instability is maximized, but at this time, instability
doesn't look good enough for severe weather.

Above normal temperatures will continue, even with the upper low, as
some sunshine is still expected at times.

Around Thursday a warm front will move through and could bring a few
showers or storms. There is the potential behind this front for
readings to reach the middle 80s for highs Thursday.

&&

.AVIATION (18Z TAF Issuance)...
Issued at 213 PM EDT Thu May 8 2025

Impacts:

- Scattered showers with some storms around for southern half of
central Indiana through this evening

Discussion:

A line of showers and thunderstorms have formed from Terre Haute to
Greensburg, which are slowly creeping southward through the
afternoon. Have VCTS for IND for the start of the period but these
storms should continue to stay just far enough south to be outside
of the vicinity range. HUF and BMG will continue to be impacted by
the storms into the evening. Afterwards, high pressure will settle
in for the remainder of the period clearing out the mid-level
clouds.

Winds will be out of the NE at 5-10 kts. An isolated storm or two
may have breezy winds with it, but chances are not high enough to
include in TAFs at this time.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...KF
SHORT TERM...50
LONG TERM...50
AVIATION...KF
Hazardous weather outlook, May 8, 3:50 AM EDT, 11 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
350 AM EDT Thu May 8 2025

INZ021-028>031-035>049-051>057-060>065-067>072-090800-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
350 AM EDT Thu May 8 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Isolated thunderstorms will be across northern portions of central
Indiana today, with scattered thunderstorms south. Most storms will
be around during the afternoon.

Severe storms are not expected, but locally heavy rainfall as well
as lightning will be possible with any storm.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms are possible Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, May 8, 1:43 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
143 PM EDT Thu May 8 2025

INZ055-056-081815-
Johnson IN-Shelby IN-
143 PM EDT Thu May 8 2025

...Strong thunderstorms will impact portions of southern Shelby and
southeastern Johnson Counties through 215 PM EDT...

At 143 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Franklin to 8 miles southeast of
Shelbyville. These storms were nearly stationary.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Franklin, Flat Rock, Geneva, Marietta, and Waldron.

This includes Interstate 65 between mile markers 81 and 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3938 8613 3935 8565 3946 8565 3948 8611
TIME...MOT...LOC 1743Z 349DEG 4KT 3945 8607 3943 8570

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Updike
Special weather statement, May 8, 1:57 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
157 PM EDT Thu May 8 2025

INZ043>046-051-052-081830-
Clay IN-Putnam IN-Hendricks IN-Parke IN-Vermillion IN-Vigo IN-
157 PM EDT Thu May 8 2025

...Strong thunderstorms will impact portions of northeastern Vigo,
western Hendricks, northwestern Clay, southern Parke, southern
Vermillion and southern Putnam Counties through 230 PM EDT...

At 157 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greencastle to near Vermilion. Movement
was south at 10 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Greencastle, Brazil, Clinton, Cloverdale, Fairview Park, Rosedale,
Harmony, Fillmore, Carbon, Universal, Fontanet, Blanford,
Shepardsville, Lena, Belle Union, Bridgeton, Reelsville, Sandford,
and North Terre Haute.

This includes Interstate 70 between mile markers 39 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3968 8664 3953 8671 3954 8753 3971 8753
TIME...MOT...LOC 1757Z 016DEG 7KT 3963 8673 3964 8756

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Updike
Special weather statement, May 8, 2:27 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
227 PM EDT Thu May 8 2025

INZ055>057-064-065-081900-
Rush IN-Johnson IN-Decatur IN-Bartholomew IN-Shelby IN-
227 PM EDT Thu May 8 2025

...Strong thunderstorms will impact portions of southern Shelby,
southwestern Rush, northwestern Decatur, southeastern Johnson and
northeastern Bartholomew Counties through 300 PM EDT...

At 227 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Franklin to near Greensburg. These storms
were nearly stationary.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Franklin, Greensburg, Adams, Edinburgh, Flat Rock, Milford, Princes
Lakes, Geneva, St. Paul, Marietta, Waldron, and Sandusky.

This includes the following highways...
 Interstate 65 between mile markers 79 and 90.
 Interstate 74 between mile markers 121 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3935 8612 3931 8540 3946 8537 3950 8606
TIME...MOT...LOC 1827Z 348DEG 2KT 3945 8601 3940 8553

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

Updike
Special weather statement, May 8, 2:32 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
232 PM EDT Thu May 8 2025

INZ055>057-064-065-081900-
Rush IN-Johnson IN-Decatur IN-Bartholomew IN-Shelby IN-
232 PM EDT Thu May 8 2025

...Strong thunderstorms will impact portions of southern Shelby,
southwestern Rush, northwestern Decatur, southeastern Johnson and
northeastern Bartholomew Counties through 300 PM EDT...

At 227 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Franklin to near Greensburg. These storms
were nearly stationary.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Franklin, Greensburg, Adams, Edinburgh, Flat Rock, Milford, Princes
Lakes, Geneva, St. Paul, Marietta, Waldron, and Sandusky.

This includes the following highways...
 Interstate 65 between mile markers 79 and 90.
 Interstate 74 between mile markers 121 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3935 8612 3931 8540 3946 8537 3950 8606
TIME...MOT...LOC 1827Z 348DEG 2KT 3945 8601 3940 8553

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

Updike
Special weather statement, May 8, 2:40 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
240 PM EDT Thu May 8 2025

INZ044-045-052-054-081915-
Clay IN-Morgan IN-Putnam IN-Parke IN-
240 PM EDT Thu May 8 2025

...Strong thunderstorms will impact portions of west central Morgan,
northeastern Clay, southeastern Parke and southern Putnam Counties
through 315 PM EDT...

At 240 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Greencastle to near
Brazil. Movement was south at 5 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Brazil, Cloverdale, Knightsville, Harmony, Carbon, Reelsville, Lena,
and Belle Union.

This includes Interstate 70 between mile markers 26 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3962 8713 3962 8664 3961 8666 3960 8664
      3948 8665 3946 8717
TIME...MOT...LOC 1840Z 344DEG 5KT 3957 8667 3957 8712

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Updike
Special weather statement, May 8, 2:53 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
253 PM EDT Thu May 8 2025

INZ052>055-062-063-081930-
Johnson IN-Clay IN-Brown IN-Owen IN-Morgan IN-Monroe IN-
253 PM EDT Thu May 8 2025

...Strong thunderstorms will impact portions of northern Monroe,
southern Morgan, northern Brown, southwestern Johnson, east central
Clay and northern Owen Counties through 330 PM EDT...

At 253 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northwest of Spencer to 8 miles west
of Martinsville to 7 miles north of Nashville. These storms were
nearly stationary.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Martinsville, Nashville, Morgantown, Gosport, Paragon, Peoga,
Mahalasville, Quincy, Helmsburg, Beanblossom, Gnaw Bone,
Patricksburg, Spearsville, Devore, and Lake Lemon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3944 8700 3947 8675 3947 8669 3948 8669
      3949 8661 3934 8612 3916 8610 3934 8662
      3931 8699
TIME...MOT...LOC 1853Z 338DEG 2KT 3941 8693 3943 8659 3932 8622

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

Updike

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 1:43 PM EDTSpecial Weather StatementINDShelby32 min
May 8, 1:56 PM EDTAreal Flood AdvisoryINDDecatur, Johnson, Rush, Shelby3 hr
May 8, 1:57 PM EDTSpecial Weather StatementINDPutnam33 min
May 8, 2:06 PM EDTAreal Flood AdvisoryINDClay, Parke, Putnam, Vermillion, Vigo3 hr
May 8, 2:27 PM EDTSpecial Weather StatementINDShelby33 min
May 8, 2:32 PM EDTSpecial Weather StatementINDShelby28 min
May 8, 2:33 PM EDTFlash Flood WarningINDDecatur, Shelby112 min
May 8, 2:40 PM EDTSpecial Weather StatementINDPutnam35 min
May 8, 2:53 PM EDTSpecial Weather StatementINDMonroe37 min
May 8, 3:04 PM EDTSpecial Weather StatementINDOwen26 min
May 8, 3:05 PM EDTAreal Flood AdvisoryINDClay, Morgan, Owen, Putnam3 hr
May 8, 3:29 PM EDTSpecial Weather StatementINDBrown, Clay, Monroe, Owen, Vigo31 min
May 8, 3:40 PM EDTAreal Flood AdvisoryINDBrown, Monroe, Morgan, Owen3 hr
May 8, 3:47 PM EDTAreal Flood AdvisoryINDClay, Greene, Owen, Sullivan, Vigo3 hr
May 8, 3:58 PM EDTSpecial Weather StatementINDBartholomew, Brown, Monroe, Owen, Sullivan32 min
May 8, 5:19 PM EDTSpecial Weather StatementINDShelby26 min

Nearby

Flash Flood Warnings in Indiana, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.